# SDR C2XA01TY201

- Difficulty date: December 14, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N27512
- Make and model: Emb EMB-135ER
- Aircraft serial: 145274
- Aircraft time: 3,097 hours, 2,942 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Attach Fitting
- Part number: PE290511
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS   DURING A SCHEDULED INSPECTION THE LEFT HAND COCKPIT PARTITION WALL ATTACHMENT POINTS WERE FOUND TO BE DAMAGED.  MAINTENANCE ACCOMPLISHED A BLEND-OUT REPAIR AND PERFORMED A DYE PENETRANT INSPECTION IAW EMBRAER GST 3877/01, EMB-135 CPM 51-21-04, 51-21-05 AND 51-21-06.  THE REPAIR WAS FOUND TO BE SATISFACTORY, THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
